MAUDE Adverse Event Report: MAQUET SAS VOLISTA ACCESS; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS VOLISTA ACCESS; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDVCS209007A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event site name: centro hospitalar entre douro e vou event site postal code: (b)(6).Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to manufacturer.
 
Event or Problem Description
On 11th december, 2023 getinge became aware of an issue with one of surgical lights - volista access.It was stated the water entered into the lamp's power supplies, causing damage.We decided to report the issue in abundance of caution as contact of water with live parts may cause electric shock.
 
Event or Problem Description
On 11th december, 2023 getinge became aware of an issue with one of surgical lights - volista access.It was stated the water infiltrated from the outside due to rain, entered into the lamp's power supplies, causing the device does not turn on.We decided to report the issue in abundance of caution as contact of water with live parts may cause electric shock.
 
Additional Manufacturer Narrative
The correction of d4 catalog # and d4 version of model #, d4 serial #, h4 manufacture date, h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain deems required.This is based on the internal evaluation.The correction of b5 describe event and problem deems required.This is based on the internal evaluation.Previous b5 describe event and problem: on 11th december, 2023 getinge became aware of an issue with one of surgical lights - volista access.It was stated the water entered into the lamp's power supplies, cousing damage.We decided to report the issue in abundance of caution as contact of water with live parts may cause electric shock.Corrected b5 describe event and problem: on 11th december, 2023 getinge became aware of an issue with one of surgical lights - volista access.It was stated the water infiltrated from the outside due to rain, entered into the lamp's power supplies, causing the device does not turn on.We decided to report the issue in abundance of caution as contact of water with live parts may cause electric shock.Previous d4 version of model # ard568805901.Corrected d4 version of model # ardvcs209007a.Previous d4 catalog # ard568805901.Corrected d4 catalog # .Previous d4 serial # (b)(6).Corrected d4 serial # (b)(6).Previous h4 manufacture date: 2021-09-29.Corrected h4 manufacture date: 2021-09-30.Previous h3a device evaluated by manufacturer: no.Corrected h3a device evaluated by manufacturer: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code - explain: device not returned to manufacturer.Corrected h3c if other provide code - explain: n/a.Getinge became aware of an issue with one of surgical lights - volista access.It was stated the water infiltrated from the outside due to rain, entered into the lamp's power supplies, causing the device does not turn on.We decided to report the issue in abundance of caution as contact of water with live parts may cause electric shock.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.The device was not being used for patient treatment upon the event occurrence.Root cause analysis was performed by subject matter expert at manufacturer¿s.According to the information provided the presence of water in the device is the result of a water leakage or condensation from the facility, it is a phenomenon external to the device.This problem is not related to the device, the volista surgical light is not supplied with water and is not a source of a leak.For safety reasons a functional check of the device is required to verify the absence of damage.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
VOLISTA ACCESS
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key18318708
Report Number9710055-2023-00957
Device Sequence Number12652030
Product Code FSY
UDI-Device Identifier03700712401351
UDI-Public(01)03700712401351
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K130513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDVCS209007A
Device Catalogue NumberARD568805901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2023
Supplement Date Received by Manufacturer08/08/2024
Initial Report FDA Received Date12/13/2023
Supplement Report FDA Received Date08/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown